MathSciNet Relay Station
MathSciNet bibliographic data
MR1191956 13A15 (13G05)
Anderson, D. D.; Mott, J. L.; Zafrullah, M. Finite character representations for integral domains. Boll. Un. Mat. Ital. B (7) 6 (1992), no. 3, 613–630.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement